# SDR USAA2010092992142

- Difficulty date: September 8, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Part serial: 0358
- Condition: Cracked
- Location: Le Slat
- Part time: 27,616 hours, 16,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON NR 6 SLAT EXTERIOR SKIN LOWER SURFACE AT SLAT STA 330 APROX 3 INCHES FROM AFT LOWER TRAILING EDGE.  REPAIRED NR 6 SLAT EXTERIOR SKIN LOWER SURFACE BETWEEN SLAT STA 254.53 + 51" TO SLAT STATION 342.53 IAW B737 SRM 57-43-01 REPAIR 6.
